EconPapers    
Economics at your fingertips  
 

Stochastic demographic forecasting

Ronald Lee

International Journal of Forecasting, 1992, vol. 8, issue 3, 315-327

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(92)90050-J
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:8:y:1992:i:3:p:315-327

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-21
Handle: RePEc:eee:intfor:v:8:y:1992:i:3:p:315-327